gastroenterologist-icon
Vomit and Diarrhea
My daughter had gastroenteritis 2.5 months before and we gave her antibiotic to cure it. Again she complained about stomach pain and loose stools so we gave her another dose of antibiotic (within a month after gastroenteritis). Now again since yesterday she is vomiting and very loose sometimes watery stools. Doc said it is some infection, please advise what could be the reason and how can we avoid it. She is given only home food and she is a fuzzy eater so wont eat anything junk or unwanted.
38 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harsha
General Physician Bangalore
Hi there...I can understand your concern. Even though you are giving her only home food, try to look out for what food you are giving her. May be she is not able to digest some food or oils you are using. If there's any pattern, try to recognise it. Children will not be able to digest all kinds of food, especially those containing complex carbohydrates. Also she will have to evaluated for any malabsorption syndromes. So kindly consult a gastroenterologist for further evaluation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.